# SDR 2006UALA01290

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 41,846 hours, 8,715 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT WIRING EXPOSED AND DAMAGED AT SEAT 8D.  REPLACED WIRE WITH CONNECTOR TO AFT ELL  LIGHT. OPS CK GOOD.   SUSPECT DAMAGE CAUSED BY PASSENGER CARRY-ON LUGGAGE OR CABIN SERVICE EQUIPMENT IMPACT.
